Hiroshima Mathematical Journal

On numerical invariants of locally Cohen-Macaulay schemes in ${\bf P}\sp n$

Le Tuan Hoa, Rosa M. Miró-Roig, and Wolfgang Vogel

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 24, Number 2 (1994), 299-316.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128026

Digital Object Identifier
doi:10.32917/hmj/1206128026

Mathematical Reviews number (MathSciNet)
MR1284377

Zentralblatt MATH identifier
0822.14023

Subjects
Primary: 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]
Secondary: 13D45: Local cohomology [See also 14B15] 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05] 14B15: Local cohomology [See also 13D45, 32C36]

Citation

Hoa, Le Tuan; Miró-Roig, Rosa M.; Vogel, Wolfgang. On numerical invariants of locally Cohen-Macaulay schemes in ${\bf P}\sp n$. Hiroshima Math. J. 24 (1994), no. 2, 299--316. doi:10.32917/hmj/1206128026. https://projecteuclid.org/euclid.hmj/1206128026


Export citation

References

  • [1] Achilles, R., Schenzel, P., On bounds for Castelnuovo's index of regularity. J. Math. Kyoto Univ. 29, 91-104 (1989).
  • [2] Amasak, M., On the structure of arithmetically Buchsbuam curves in P*. Publ. Res. Inst. Math. Sci. 20, 793-837 (1984).
  • [3] Ballico, E., Bolondi, G., Mir-Roig, R. M., Numerical invariants of rank 2 arithmetically Buchsbaum sheaves. J. Pure Appl. Algebra 58, 107-125 (1989).
  • [4] Bolondi, G., Migliore, J., Classification of maximal rank curves in the liaison class Ln . Math. Ann. 277, 585-603 (1987).
  • [5] Bolondi, G., Migliore, J., Buchsbaum liaison classes. J. Algebra 123, 426-456 (1989).
  • [6] Bolondi, G., Migliore, J., The structure of an even liaison class. Trans. Am. Math. Soc. 316, 1-37 (1989).
  • [7] Bolondi, G., Mir-Roig, R. M., Two codimensional Buchsbaum subschemes of P" via their hyperplane sections. Commun. Algebra 17, 1989-2016 (1989).
  • [8] Bresinsky, H., Schenzel, P., Vogel, W., On liaison, arithmetically Buchsbaum curves and monomial curves in P3. J. Algebra 86, 283-301 (1984).
  • [9] Brodmann, M., Generalized Castelnuovo bounds. Preprint, University of Zurich, May 1990.
  • [10] Chang, M. C , Characterization of arithmetically Buchsbaum subschemes of codimension 2 in P . J. Diff. Geom. 31, 323-341 (1990).
  • [11] Ellia, Ph., Ordres et cohomologies des fibres de rang deux sur espace projectif. Preprint, Univ. Nice 170 (1987).
  • [12] Ellia, Ph., Fiorentini, M., Courbes arithmetiquement Buchsbaum de espace projectif. Ann. Univ. Ferrara Sez. VII (N.S.) 33, 89-111 (1987).
  • [13] Fiorentini, M., Lascu, A. T., Projectve embeddings and linkage. Rend. Sem. Mat. Fis. Milano 57, 161-182 (1987).
  • [14] Fiorentini, M., Vogel, W., On Buchsbaum rings, old and new. In preparation.
  • [15] Flenner, H., Die Satze von Bertini fur lokale Ringe. Math. Ann. 229, 97-111. (1977).
  • [16] Gaeta, F., A geometrical characterization of smooth /c-Buchsbaum curves. To appear in Springer Lecture Notes in Math.
  • [17] Geramita, A., Migliore, J., On the ideal of an arithmetically Buchsbaum curve. J. Pure Appl. Algebra 54, 215-247 (1988).
  • [18] Geramita, A., Migliore, J., Generators for the ideal of a Buchsbaum curve. J. Pure Appl. Algebra 58, 147-167 (1989).
  • [19] Griffiths, P., Harris, J., Residues and zero-cycles on algebraic varieties. Ann. Math. 108, 461-505 (1978).
  • [20] Harris, J., Curves in projective space. Les presses de Universite, Montreal, 1982.
  • [21] Maroscia, P., Stuckrad, J., Vogel, W., Upper bounds for the degrees of the equations defining locally Cohen-Macaulay schemes. Math. Ann. 277, 53-65 (1987).
  • [22] Migliore, J., Buchsbaum curves in P3. In: Algebraic geometry, Proc. Berlin Conference 1985, Tuebner-Texte zur Math. 92 (1986), 259-266.
  • [23] Migliore, J., Mir-Roig, R. M., On /c-Buchsbaum curves. Commun. Algebra (to appear).
  • [24] Mir-Roig, R. M., On the theorem of Castelnuovo for Buchsbaum curves. Arch. Math. 513-518 (1989).
  • [25] Miyazaki, C, Graded Buchsbaum algebras and Segre products. Tokyo J. Math. 12, 1-20 (1989).
  • [26] Nagel, U., Vogel, W., Bounds for Castelnuovo's regularity and the genus of projective varieties. In: Topics in Algebra. Banach Center Publ., 26, Part 2. Polish Scientific Publishers, 1990 (to appear).
  • [27] Ooishi, A., Castelnuovo's regularity of graded rings and modules. Hiroshima Math. J. 12, 627-644 (1982).
  • [28] Stuckrad, J., Vogel, W., Buchsbaum rings and applications. Berlin, Heidelberg, New York: Springer 1986.
  • [29] Stuckrad, J., Vogel, W., Castelnuovo bounds for certain subvarieties in P". Math. Ann. 276, 341-352 (1987).
  • [30] Stuckrad, J., Vogel, W., Castelnuovo bounds for locally Cohen-Macaulay schemes. Math. Nachr. 136, 307-320 (1988).
  • [31] Stuckrad, J., Vogel, W., Castelnuovo's regularity and multiplicity. Math. Ann. 281, 355-368 (1988).
  • [32] Stuckrad, J., Vogel, W., Castelnuovo's regularity and cohomological properties of sets of points in P". Math. Ann. 284, 487-501 (1989).
  • [33] Suzuki, N., On quasi-Buchsbaum modules. In: Commutative Algebra and Combinatorics, 215-243. Advanced Studies in Pure Mathematics 11, 1987.
  • [34] Trung, N. V., Toward a theory of generalized Cohen-Macaulay modules. Nagoya Math. J. 102, 1-49 (1986).
  • [35] Trung, N. V., Degree bound for the defining equations of projective monomial curves. Acta Math. Vietnam 9, 157-163 (1984).